My Holdings   Activate Remote Access

Integrable systems and Riemann surfaces of infinite genus


About this Title

Martin U. Schmidt

Publication: Memoirs of the American Mathematical Society
Publication Year 1996: Volume 122, Number 581
ISBNs: 978-0-8218-0460-5 (print); 978-1-4704-0166-5 (online)
DOI: http://dx.doi.org/10.1090/memo/0581
MathSciNet review: 1329944
MSC: Primary 58F07; Secondary 14H55, 30F20, 35Q53

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • Introduction
  • 1. An asymptotic expansion
  • 2. The Riemann surface
  • 3. The dual eigen bundle
  • 4. The Riemann-Roch theorem
  • 5. The Jacobian variety
  • 6. Darboux coordinates
  • 7. The tangent space of the Jacobian variety
  • 8. A reality condition
  • 9. The singular case
  • Appendix A. Borel summability
  • Appendix B. Another reality condition